# SDR AALA201902119005

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 77,183 hours, 9,194 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF  AT GEAR RETRACTION NOSE GEAR DOOR REMAINED OPEN. CYCLED GEAR DOWN THEN UP AND NOSE  GEAR REMAINED EXTENDED WITH DOORS CLOSED. PUT GEAR HANDLE DOWN AND LANDED NORMALLY. LANDING GEAR CTRL SYST.  OPERATIONAL TEST IAW AMM 32-31-00 AND LANDING GEAR ALTERNATE EXTENSION SYST. OPERATIONAL TEST  IAW AMM 32-35-00 BOTH TEST WORKS CORRECTLY, GEAR DOORS OPEN AND CLOSED CORRECT. AIRCRAFT GOOD  FOR SVC.
